Elevated liver enzymes on atripla
Nov 14, 2009
Hi I have been on atripla for a little over a year and I haven't had any problems. However, about a week ago my doctor noticed elevated liver enzymes and decided to re-check them. I haven't gotten the new results yet. Is there anything I can do to support and promote my liver health? Thanks!
Response from Dr. Holodniy
You don't indicate what tests and how elevated they were. Atripla can result in increased liver enzymes in some patients. There are also many other kinds of medical conditions, drug interactions, etc that can result in these abnormalities. So that should be sorted out as well. Nothing really to do at this point.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of Protected Sex With A Prostitute
- What If I Do Crystal Meth Before Getting Blood Tested?
- Contact With Semen On Skin
- How Long Will Hiv Virus Remain Viable With Blood Spill?
- How Long Does It Take To Get Pregnancy Blood Work Results For Hiv?
- Can You Catch A Std Or Hiv From A Shaving Razor?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.